# SDR 9724229968

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL INDICATION FAILURE LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CROSS MONITOR PINS DOWN ON BOTH STALL WARNING COMPUTERS.  RESET PINS.  ALSO, REPLACED STALL WARNING TONE GENERATOR, OPERATIONAL CHECK NORMAL.
